Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling nausea with rapid heart beat after eating food. Any suggestion?

User rating for this question
Answered by

Practicing since : 2002
Answered : 1687 Questions
I have nausea after eating food, and sometimes i have nausea with rapid heart beat (in evenings). Can you please suggest
Posted Mon, 27 Aug 2012 in General Health
Answered by Dr. Robert Galamaga 28 minutes later
Hello and thank you for submitting your question.

Your question is a very good one and I will work on providing you with some information and suggestions.

If you develop nausea after eating food this suggests that you may have some inflammation in your stomach. this can sometimes happen if you have too much acid secretions in your stomach. There are some very good medications which you can obtain over the counter at the pharmacy to help decrease the acid content in your stomach. The one which I suggest is called omeprazole. I would take one 20 mg tablet of omeprazole every morning for the next couple of weeks to see if this helps improve your symptoms.

A lot of different things can contribute to a rapid heartbeat. One thing is stress. If there is any stress in your life this could sometimes do it. Also if you are not exercising regularly this could cause your heart rate to fluctuate sometimes. In addition it is remotely possible that you could have a slight abnormality in the heart rhythm. For this you really need to see your doctor for a full examination. Your doctor may also check and electro cardiogram.

Anxiety and stress are the most common causes of palpitations or rapid heart rate. In addition if you drink a lot of beverages which have caffeine this can also elevate your heart rate. If you drink coffee or caffeinated tea I suggest you significantly lower the number of beverages what you consume on a daily basis.

Otherwise I do not think you have any life-threatening disorder going on. I don't think you have any severe illness and I am sure you will respond slowly with time with good improvement.

Thanks again for submitting your question. I hope I've helped you with some good information. If you have additional concerns please let me know.

Dr. Robert

Above answer was peer-reviewed by
Follow-up: Feeling nausea with rapid heart beat after eating food. Any suggestion? 14 minutes later
I had forgotten to specify my other symptoms(issues). Please do not mistake me for raising another query

1) I have dark yellow urine, if i do not drink water for 4-5 hrs

2) I have frequent neck cramps for every 1/2- 1 hour with good cracking sound and have mild shoulder pain at right hand which has been present for nearly 2 months.
Sometime neck cracking pain radiates to head.

3) Last month I had throat tonsils infection, doctor suggest to take Tricef -xl 200 tablet, the tonsils infection is cured now

4) As specified earlier I have small kidney stone in my right kidney and now frequent nausea after meals.

Does these symptoms indicate any issues ? Please suggest me
Answered by Dr. Robert Galamaga 7 hours later
Hello and thank you for the additional information.

It is actually very normal for urine to get darker in color after four or five hours without drinking any water. This is not at all a significant issue.

The infection what you were treated for recently is also not uncommon. The fact that you improved with antibiotic therapy also underscores this fact.

The musculoskeletal symptoms you have are not indicative of any type of disease process. These are most likely related to muscular strain and possibly mild arthritis. This should get better with some stretching exercises and possibly some physical therapy. Also you might consider a short course of anti-inflammatory therapy with medications such as ibuprofen.

I don't think your nausea has anything to do with the kidney stone. Kidney stones are also relatively common and in your case it is not related to any of the other symptoms that you have described.

Everything you have described does not indicate any severe or life-threatening disease process. These are all very mild types of physical symptoms which should improve over time. I think you should continue to see your omeprazole which I mentioned earlier I do not see any need for additional treatments.

Thanks again for your question.


Dr. Robert

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor